7 doctors weighed in:
Can claritin-d cause you to have a rapid heart rate?
7 doctors weighed in

Dr. Howard Rubin
Internal Medicine - Cardiology
2 doctors agree
In brief: Claritin-d
The decongestant can increase blood pressure and heart rate.

In brief: Claritin-d
The decongestant can increase blood pressure and heart rate.
Dr. Howard Rubin
Dr. Howard Rubin
Thank
Dr. Shahin Tavackoli
Internal Medicine - Cardiology
2 doctors agree
In brief: Not usually
Claritin (loratadine)-d can cause elevated BP in those who already suffer from hypertension.
Claritin (loratadine) can cause arrhythmias (disorders of heart rhythm) and so can the "d" part, pseudoephedrine. If you have hypertension or heart problems, you should stay away from most decongestants, most people can use antihistamines such as plain Claritin (loratadine) safely however.

In brief: Not usually
Claritin (loratadine)-d can cause elevated BP in those who already suffer from hypertension.
Claritin (loratadine) can cause arrhythmias (disorders of heart rhythm) and so can the "d" part, pseudoephedrine. If you have hypertension or heart problems, you should stay away from most decongestants, most people can use antihistamines such as plain Claritin (loratadine) safely however.
Dr. Shahin Tavackoli
Dr. Shahin Tavackoli
Thank
Dr. Diana Metzger
Internal Medicine - Cardiology
1 doctor agrees
In brief: Yes, any "D" drug
The "d" in claritin-d, or Mucinex (guaifenesin) - d and others, all stand for decongestant.
Decongestants are medications that stimulate the adrenaline system and can cause higher blood pressure and heart rate. While not bad for short time, may cause problems if used chronically. Check with your dr. If you have high blood pressure or heart rhythm problems before using these medications.

In brief: Yes, any "D" drug
The "d" in claritin-d, or Mucinex (guaifenesin) - d and others, all stand for decongestant.
Decongestants are medications that stimulate the adrenaline system and can cause higher blood pressure and heart rate. While not bad for short time, may cause problems if used chronically. Check with your dr. If you have high blood pressure or heart rhythm problems before using these medications.
Dr. Diana Metzger
Dr. Diana Metzger
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors